# SDR SWIA202164414

- Difficulty date: December 16, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON TOP SIDE OF BEAM, LONGITUDINAL FS295.00 LBL9     (C-CHECK RO 2/16/2022)    REMOVED CORROSION ON TOP SIDE OF BEAM LONGITUDINAL FS295.00 LBL9 REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-43-101-001-A03. COMPLIED WITH REPAIR REF. CRJ-900 SRM, 53-00-41-201-001-A03 REPAIR 001-A03, CRJ-900 SRM, 51-42-06-001-001-A01, CRJ-900 SRM, 51-42-21-001-001-A01 AND DWG SH690-32120 REV. AL COMPLIED WITH TASK CARD 51-900-1002-SKY.
